OLYGRIPPAL Day & Night, paracetamol, pseudoephedrine hydrochloride, diphenhydramine hydrochloride

Johnson & Johnson GmbH (OTC)

Sale price £29.97 Regular price £40.00

Tax included. Shipping calculated at checkout.

OlyGrippal Day & Night 500mg/60mg Tablets, paracetamol, pseudoephedrine hydrochloride, diphenhydramine hydrochloride

pack size:16 pcs Dosage form:tablets

Active ingredient:
paracetamol, pseudoephedrine hydrochloride, diphenhydramine hydrochloride.

Indications for use:
Short-term symptomatic treatment of nasal and sinus congestion associated with cold and flu symptoms such as pain, headache and/or fever and only when symptoms make it difficult to fall asleep at night. For young people from 15 years and adults.

For risks and side effects, read the leaflet and ask your doctor or pharmacist.

Johnson & Johnson GmbH, 41470 Neuss. 



OlyGrippal ® day & night -OLYGRIPPAL Day & Night, paracetamol, pseudoephedrine hydrochloride, diphenhydramine hydrochloride  targeted combating of cold & flu symptoms during the day and at night.

OlyGrippal® _Day & Night - 16 tablets

• Helps with cold and flu symptoms
• Tablets for the day and for the night
• Specific combination of active ingredients

The day and night combination for flu and cold with different active ingredients in the tablets for the day and for the night.

Plagued by the flu or a cold?

If you are plagued by the flu or a cold, everyday life does not run smoothly and the night can quickly turn into a nightmare. A runny or blocked nose, pain such as a sore throat, headache and body aches as well as fever are not only unpleasant, they also rob you of energy and nerves during the day and your important sleep at night.


OlyGrippal® _Day & Night - the 24-hour* help for cold and flu symptoms contains two different tablets - for the day and the night.

The white tablets for the day contain paracetamol and pseudoephedrine and are effective against nasal and sinus congestion, relieve pain such as headaches, sore throats and body aches, as well as fever. The blue tablet for the night contains paracetamol and diphenhydramine, relieves colds, relieves coughing, pain and fever, making it easier to fall asleep. For a more active day and a more restful night.

* When taking 3 day and 1 night tablet

• Contains 16 tablets in one pack
• For use with cold and flu symptoms for up to 4 days and nights
• Easy to use and take, thanks to separate day and night tablets in different colors (3 white tablets for the day, 1 blue tablet for the night)
• Vegan and free from gluten, lactose and sugar
• For adults and young people from the age of 15

How to turn Do you wear OlyGrippal ® Day & Night correctly?

Always take this medicine exactly as described in the package leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure. Adolescents from the age of 15 and adults take 1 white day tablet up to 3 times a day (one tablet each in the morning, at noon and in the afternoon every 4 - 6 hours) and 1 blue night tablet before going to bed.

• For oral use only.
• Do not take more than the dose indicated above.
• Take with a glass of water.
• Follow the dosing instructions carefully. There are different tablets for day and night.
• Do not take more than 3 white tablets daily.
• Take only one tablet at a time and only at the specified times of day that are given in the tablet.

OlyGrippal ® Day & Night - the 24-hour* help for cold and flu symptoms

*when taking 3 daily tablets and 1- Night pill

warnings:
The specified dose must not be exceeded. If you overdose, seek medical attention immediately, even if you feel well.

For night time pills only:
May cause drowsiness. Do not drive or use machines if affected. Alcoholic beverages are to be avoided.

CONTAINS PARACETAMOL Do not
use this medicine with other medicines that contain paracetamol.

For more product information on OlyGrippal ® Day & Night, please read the instructions for use on OlyGrippal ® Day & Night.

In case of pain or fever, do not use longer than specified in the leaflet without medical advice!